Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Catarrh in Eustachian tubes, difficulty in swallowing, flaring up of catarrh from throat, unable to blow nose. Show a way

I am suffering with chronic catarrh - for about 18 months and more recently the last four months symptoms include catarrh in Eustachian tubes - both sides, feeling of catarrh stuck at back of nose, food is hard to swallow and sometimes make catarrh especially in right side from throat upwards flare up. My latest trip to Gp has put me on flixonase nasal drops - getting desperate as not sleeping well at all. My neck also feels stiff and if I massage it I can sort of feel the mucus moving around - back of neck is also painful if i bend my head to tuck my chin in.Up until about four months ago it was mainly catarrh around my nose and I was able to blow it out but now I cannot seem to blow my nose to relieve symptons
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi!. Thanks for your query. As per your complaints I feel you are suffering from what is called a Allergic Rhinitis along with sinusitis. I suggest you see a ENT surgeon for the proper treat ment after evaluation. He may suggest an Antibiotic, AntiHistaminic along with decongestants and Montelucast which helps in controlling your allergic reaction,of course after a prolonged use of Montelucast for more than two months. But I am sure you will be benefited with the above drugs suggested. Take care.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor